Research Repository

Sums of derivatives of binomial coefficients

Sofo, Anthony (2009) Sums of derivatives of binomial coefficients. Advances in Applied Mathematics, 42 (1). pp. 123-134. ISSN 0196-8858

Full text for this resource is not available from the Research Repository.


We use integral identities to establish some closed forms of finite binomial sums. In particular cases we establish some identities for harmonic numbers.

Item Type: Article
Uncontrolled Keywords: ResPubID17630, binomial coefficients, combinatorial identities, integral representations
Subjects: Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Current > FOR Classification > 0103 Numerical and Computational Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 21 Nov 2011 22:44
Last Modified: 21 Nov 2011 22:44
ePrint Statistics: View download statistics for this item
Citations in Scopus: 42 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar